# SDR SWIA202164487

- Difficulty date: December 8, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* GALLEY SERVICE DOOR LOWER SEAL STRIKER CORRODED AROUND FASTENER HOLES   (C CHECK RO 2/17/2022)   REMOVED AND INSTALLED NEW GALLEY SERVICE DOOR LOWER SEAL STRIKER IAW CRJ700 SRM 51-42-06-001-001-A01 DRW # SH670-31950 REV Y. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
